MAUDE Adverse Event Report: Productos Medline Medline; 4 PORT - MANIFOLD ONLY

Productos Medline Medline; 4 PORT - MANIFOLD ONLY
Catalog Number VASC1445
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
4 PORT - MANIFOLD ONLY
Manufacturer (Section D)
Productos Medline
blvd world trade center 106
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50740952
Report Number3004122598-2026-00100
Device Sequence Number16016290
Product Code OEZ
UDI-Device Identifier10195327469122
UDI-Public10195327469122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1445
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight230 LB
Patient RaceWhite